# SDR COMA0370011

- Difficulty date: April 19, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 971 hours, 727 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 533405
- Condition: Malfunctioned
- Location: Mlg
- Part time: 972 hours, 728 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5693 GEAR DISAGREE WARNING.  REPLACED THE L/G SELECTOR VALVE.
